# SDR 96ZZZM102

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3314030
- Condition: Inop
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE RIGHT FORWARD SERVICE DOOR INOP.  REMOVED AND REPLACED FORWARD EMERGENCY EXIT LIGHT.
